ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Motion of a bore over a sloping beach: an approximate analytical approach

Sachdev, PL and Seshadri, VS (1976) Motion of a bore over a sloping beach: an approximate analytical approach. In: Journal of Fluid Mechanics, 78 (3). pp. 481-487.

[img] PDF
motion.pdf - Published Version
Restricted to Registered users only

Download (1498Kb) | Request a copy
Official URL: http://journals.cambridge.org/action/displayAbstra...

Abstract

The motion of a bore over a sloping beach, earlier considered numerically by Keller, Levine & Whitham (1960), is studied by an approximate analytic technique. This technique is an extension of Whitham's (1958) approach for the propagation of shocks into a non-uniform medium. It gives the entire flow behind the bore and is shown to be equivalent to the theory of modulated simple waves of Varley, Ventakaraman & Cumberbatch (1971).

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Cambridge University Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jan 2010 06:25
Last Modified: 07 Dec 2010 08:42
URI: http://eprints.iisc.ernet.in/id/eprint/24409

Actions (login required)

View Item View Item